# SDR SWIA202159758

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.00+112 FRAME CORRODED BETWEEN STRGR 26L AND 26R.     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED SPLICE ANGLE FRAME AT FS559.00+112 STR 26L-26R IAW CRJ 200 SRM 51-42-06 REV. 38B, DATED 11/25/2020 AND CRJ200 SRM 51-42-21 REV. 38B, DATED 11/25/2020. COMPLIED WITH SKYWEST M-337 AND M-131. SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLIED WITH. NO CHANGE TO WEIGHT AND BALANCE.
